Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello and thank you for your question. I’d be happy to assist you.
Is she taking any blood thinner or other medications?
Any other medical history?
Thanks.Waiting for your response.
Sorry for late reply and inconvenience.
Well as you describe,possible causes may include Hematoma formation due to overdose of aspirin with out any injury,Cellulitis/Infection,Angioedema.
She should take OTC Motrin and Claritin.
Also continue cool compresses.
Apply Polysporin ointment on it.
If symptoms are getting worse over the time then visit Emergency room for prompt evaluation and management.
Otherwise see her regular doctor and have blood tests (coagulation studies) to make sure she is clotting properly.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.It’s my pleasure to continue this conversation until you satisfy.May I help you further?Please to not forget a positive rating and avoid poor/bad rating.Bonus is highly appreciated.Waiting for your response.
It's my privilege to help you if you have any further query regarding your this health issue.May I help you further?Waiting for your response.